# SDR DL72S011017

- Difficulty date: May 30, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N532DA
- Make and model: Boeing 727232
- Aircraft serial: 22045
- Aircraft time: 61,756 hours, 46,025 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: #2 Eng Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV FOUND FRAME WORN STA.1342 6,O-CLOCK POSITION FRAME FOR FWD END OF #2 ENG COWL'S.                                 CORR: REMVD DAMAGE PER MM 53-11-000-8,FABD REPAIR ANGLE PER MM 53-11-000-8,2054-0-.071,DRILLED DOUBLER PER MM 53-11-000-8,FABD FILLER,OK INSTL REPAIR,T/P PER PS 2-4-1 #2,INSTLD DBLER PER MM 53-11-000-8.
